MAUDE Adverse Event Report: ST PAUL BCI; OXIMETER

ST PAUL BCI; OXIMETER
Model Number 3301A1
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical oximeter won't turn on.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: date of event updated, not used on patient, and no adverse effects.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.Internal inspection of the inside of the device, found power pin j9 with no solder.The loose pin j9 would cause an intermittently power issues with the device.Solder was added to pin j9.The device was powered on and the intermittent power issue was resolved.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-10493.The report was submitted in error.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12725733
Report Number3012307300-2021-10493
Device Sequence Number4538345
Product Code DQA
UDI-Device Identifier30843418000849
UDI-Public30843418000849
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3301A1
Device Catalogue Number3301A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/05/2021
12/03/2021
05/02/2023
Initial Report FDA Received Date10/31/2021
Supplement Report FDA Received Date12/03/2021
01/04/2022
05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown